Iterated doubles of the Joker and their realisability

Baker, A. (2018) Iterated doubles of the Joker and their realisability. Homology, Homotopy and Applications, 20(2), pp. 341-360. (doi: 10.4310/HHA.2018.v20.n2.a17)

149468.pdf - Accepted Version



Let A(1)^* be the subHopf algebra of the mod2 Steenrod algebra A^* generated by Sq^1 and Sq^2. The Joker is the cyclic A(1)^*-module A(1)^*/A(1)^*{Sq^3} which plays a special role in the study of A(1)^*-modules. We discuss realisations of the Joker both as an A^*-module and as the cohomology of a spectrum. We also consider analogous A(n)^*-modules for n=>2 and prove realisability results for n=2,3 and non-realisability results for n=>4.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Baker, Dr Andrew
Authors: Baker, A.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Research Group:Geometry & Topology
Journal Name:Homology, Homotopy and Applications
Publisher:International Press
ISSN (Online):1532-0081
Copyright Holders:Copyright © 2018 The Author
First Published:First published in Homology, Homotopy and Applications 20(2):341-360
Publisher Policy:Reproduced in accordance with the copyright policy of the publisher

University Staff: Request a correction | Enlighten Editors: Update this record